MAUDE Adverse Event Report: Arrow International LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

Arrow International LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-45703-XPCN1A
Medical Device Problem Codes Fluid/Blood Leak (1250); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50932809
Report Number9680794-2026-00716
Device Sequence Number9509072
Product Code LRS
UDI-Device Identifier10801902161243
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDC-45703-XPCN1A
Device Lot Number33F25J0719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale